Alert archive / Arkansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 331, NWS Little Rock, AR
NWS Little Rock, AR issued this severe thunderstorm warning at Sep 17, 2014, 3:10 PM CDT for 4 counties in Arkansas. It was in force for 35 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 17, 2014, 3:10 PM CDT (20:10 UTC)
- Expired
- Sep 17, 2014, 3:45 PM CDT
- In force
- 35 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Boone County, AR, Marion County, AR, Newton County, AR, Searcy County, AR
The radar
The Springfield radar (KSGF), 132 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 17, 3:10 PM CDT | HAIL 1 | Harrison, AR | QUARTER SIZED HAIL FELL FOR ABOUT 10 MINUTES. |
| Sep 17, 3:10 PM CDT | HAIL 1 | Harrison, AR | QUARTER SIZED HAIL WAS FALLING AT HARRISON POLICE DEPARTMENT. |
| Sep 17, 3:10 PM CDT | HAIL 2 | 2 Se Harrison, AR | |
| Sep 17, 3:15 PM CDT | HAIL 1 | Harrison, AR | |
| Sep 17, 3:15 PM CDT | HAIL 1.25 | Harrison, AR | |
| Sep 17, 3:30 PM CDT | TSTM WND DMG | 2 N Vendor, AR | LARGE TREE BLOCKING HIGHWAY 123 NEAR THE HIGHWAY 74 INTERSECTION. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 111 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -75 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 220 m²/s²
- 0-3 km storm-relative helicity
- 229 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481
WUUS54 KLZK 172010
SVRLZK
ARC009-089-101-129-172045-
/O.NEW.KLZK.SV.W.0331.140917T2010Z-140917T2045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
310 PM CDT WED SEP 17 2014
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN BOONE COUNTY IN NORTH CENTRAL ARKANSAS...
SOUTHWESTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
NEWTON COUNTY IN NORTH CENTRAL ARKANSAS...
NORTHWESTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...
* UNTIL 345 PM CDT
* AT 308 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTH OF HARRISON...AND MOVING SOUTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
LOST VALLEY SP... JASPER... HARRISON...
WESTERN GROVE... WALNUT... VALLEY SPRINGS...
SAINT JOE... RED BANK... PRUITT...
POINT PETER... PIERCETOWN... OLVEY...
EULA... ERBIE... DUGGER...
DUFF... CRAWFORD... CARVER...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3595 9267 3578 9337 3613 9340 3613 9331
3623 9331 3632 9302
TIME...MOT...LOC 2010Z 329DEG 26KT 3615 9313
$$
2261 follow-up statement
934
WWUS54 KLZK 172030
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 PM CDT WED SEP 17 2014
ARC009-089-101-129-172045-
/O.CON.KLZK.SV.W.0331.000000T0000Z-140917T2045Z/
MARION AR-NEWTON AR-SEARCY AR-BOONE AR-
330 PM CDT WED SEP 17 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
BOONE...NORTHWESTERN SEARCY...NORTHEASTERN NEWTON AND SOUTHWESTERN
MARION COUNTIES UNTIL 345 PM CDT...
AT 329 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PING PONG BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTH OF CARVER...OR 8 MILES EAST OF JASPER...MOVING SOUTHEAST AT 30
MPH.
* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
JASPER... WESTERN GROVE... VALLEY SPRINGS...
SAINT JOE... PRUITT... POINT PETER...
PIERCETOWN... EULA... ERBIE...
DUGGER... DUFF... CRAWFORD...
CARVER... YARDELLE...
WOOLUM RECREATION AREA... VENDOR...
SILVER HILL... PINDALL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3584 9315 3607 9325 3612 9321 3614 9315
3621 9291 3595 9267
TIME...MOT...LOC 2030Z 329DEG 26KT 3603 9304
$$
58What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 17, 1:49 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Sep 17, 1:49 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 149 PM CDT WED SEP 17 2014 .SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT AREA OF SHRA/TSRA ONGOING ACROSS SRN MO IS BEGINNING TO ACCELERATE AS THE STRONGEST CELLS ALONG THE WRN HALF OF THIS COMPLEX DROPS SOUTH INTO AR. SEVERAL OF THE RECENT RUNS OF THE HIGH-RES HRRR HAVE DONE A REASONABLE JOB ON THESE FEATURES...AND SHOW THIS ACTIVITY DROPPING GENERALLY SOUTH THROUGHOUT THE AFTERNOON HRS. EXPECTING THIS ACTIVITY TO GENERALLY FOLLOW THE HIGHER INSTABILITY AXIS ACROSS THE WRN HALF TO TWO-THIRDS OF THE STATE WHERE MOST UNSTABLE CAPE VALUES ARE ON THE ORDER OF 1-3K J/KG AT THIS HR. AS A RESULT...DO HAVE HIGHEST POPS THROUGH MID AFTERNOON OVER THE NRN AND NWRN SECTIONS OF THE CWA...THEN DROPPING SOUTH TO SW OVER TIME LATER THIS AFTERNOON. THE HRRR SOLUTIONS EVEN KEEP THIS ACTIVITY GOING INTO THE SWRN SECTIONS OF THE AREA BY THIS EVENING...SO HAVE GENERALLY FOLLOWED THIS TREND WITH POPS. HOWEVER...DO DROP POPS OVER TIME AS UNCERTAINTY IN COVERAGE AN INTENSITY INCREASES BY LATE THIS EVENING REGARDING THIS ONGOING CONVECTIVE ACTIVITY. BEYOND THIS EVENING...THE TIMING AND PLACEMENT OF WHAT MAY BE THE NEXT UPPER DISTURBANCE MOVING OVER THE STATE BECOMES A BIT UNCERTAIN. EARLIER SHORT TERM MODEL SOLUTIONS HAVE THE NEXT WAVE MOVING OVER LATE TONIGHT INTO THU MORNING...BUT THIS MAY NOT BE THE CASE WITH THE ONGOING ACTIVITY AND ITS EXPECTED PATH. THE NEXT WAVE MAY BE DELAYED A BIT LONGER...BUT MAY ALSO NOT BE AS INTENSE AS EARLIER EXPECTED. WITH THAT SAID...CONTINUE WITH GENERALLY LOCATION OF CHANCE POPS FOR MUCH OF THU...BUT HAVE DECREASED POPS SOME AS A RESULT OF THE UNCERTAINTY OF WHEN/WHERE THE NEXT WAVE MAY MOVE. BY FRI INTO EARLY SAT...AN UPPER RIDGE WILL MOVE OVER THE REGION...DECREASING POPS AND INCREASING TEMPS ACROSS THE STATE. BY LATE IN THE PERIOD THOUGH...HAVE INCREASING POPS WITH THE APPROACH OF AN UPPER LOW OR THE REMNANTS OF ODILE AS THEY APPROACH FROM THE WEST/NW. && .LONG TERM...SUNDAY THROUGH WEDNESDAY A COLD FRONT WILL BE MAKING ITS WAY THROUGH THE STATE AT THE START OF THE LONG TERM...WITH SOME RAIN CHANCES MAKING THEIR WAY INTO THE AREA THROUGH MONDAY AFTERNOON. THOUGH...LATEST MODEL SOLUTIONS SEEM LESS AMBITIOUS ABOUT WIDESPREAD RAINFALL IN THE STATE. AS RAIN CHANCES DISSIPATE BY MONDAY...COOLER AIR WILL FILTER INTO THE STATE. BOTH HIGH AND LOW TEMPERATURES WILL BE FAIRLY NORMAL TO SLIGHTLY BELOW NORMAL FOR THE LATTER PART OF SEPTEMBER IN ARKANSAS. WINDS WILL GENERALLY BE OUT OF THE NORTH THROUGH THE EXTENDED PERIOD AND A COOL NORTHWEST FLOW ALOFT WILL BE IN PLACE. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 64 80 62 83 / 30 30 10 10 CAMDEN AR 71 88 68 89 / 40 40 20 10 HARRISON AR 63 78 61 80 / 40 30 10 10 HOT SPRINGS AR 69 86 67 85 / 50 30 20 10 LITTLE ROCK AR 69 85 66 86 / 50 30 20 10 MONTICELLO AR 71 88 67 88 / 30 30 20 10 MOUNT IDA AR 67 85 65 84 / 40 30 20 10 MOUNTAIN HOME AR 63 78 60 81 / 30 30 10 10 NEWPORT AR 64 80 61 83 / 30 30 10 10 PINE BLUFF AR 70 87 66 87 / 40 30 20 10 RUSSELLVILLE AR 67 85 65 84 / 40 30 10 10 SEARCY AR 66 82 63 83 / 40 30 10 10 STUTTGART AR 68 84 65 85 / 40 30 20 10 && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...62 / LONG TERM...226
Hazardous weather outlook, Sep 17, 7:41 AM CDT, 7 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 741 AM CDT WED SEP 17 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-181245- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 741 AM CDT WED SEP 17 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT PATCHY FOG WILL BE NOTED ACROSS THE AREA EARLY THIS MORNING. THE FOG WILL BE LOCALLY DENSE IN SPOTS...ESPECIALLY IN NORTHERN SECTIONS OF THE STATE. SCATTERED SHOWERS AND THUNDERSTORMS WILL EVENTUALLY MOVE INTO PARTS OF NORTHERN ARKANSAS LATER THIS MORNING. WHILE A FEW STORMS COULD PRODUCE HAIL UP TO PENNY SIZE...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. THUNDERSTORMS ARE LIKELY TO REDEVELOP LATE THIS AFTERNOON AND CONTINUE THROUGH THE EVENING HOURS. A FEW OF THESE STORMS COULD BE STRONG AND PRODUCE HEAVY RAIN AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN ON THURSDAY...ESPECIALLY OVER THE SOUTHWESTERN HALF OF THE STATE. AFTER DRY AND WARM WEATHER FRIDAY INTO THE FIRST PART OF THE WEEKEND...A COLD FRONT WILL SWEEP INTO ARKANSAS SATURDAY NIGHT AND SUNDAY. THERE ARE GOOD CHANCES FOR THUNDERSTORMS WITH THE FRONT. DATA IS SHOWING THE REMNANTS OF HURRICANE ODILE...FROM THE PACIFIC OCEAN...MOVING INTO THE MIDDLE PART OF THE COUNTRY AND INTERACTING WITH THE FRONT. THIS WOULD ADD MOISTURE TO THE ENVIRONMENT...AND COULD RESULT IN HEAVY RAINFALL WHEN THE FRONT CROSSES THE STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
In the hours before
Special weather statement, Sep 17, 10:23 AM CDT, 4 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1023 AM CDT WED SEP 17 2014
ARZ003>005-171555-
BAXTER AR-BOONE AR-MARION AR-
1023 AM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN BOONE...NORTHERN
MARION AND WESTERN BAXTER COUNTIES UNTIL 1100 AM CDT...
AT 1021 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF DIAMOND CITY...OR 17 MILES
NORTHWEST OF BULL SHOALS...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING. SOME PEA SIZED HAIL MAY
BE SEEN AS WELL.
* LOCATIONS IMPACTED INCLUDE...
BULL SHOALS... WININGTON... PYATT...
PRICE PLACE... OZARK ISLE... LEAD HILL...
LAKEWAY... LAKEVIEW... FLIPPIN...
DODD CITY... DIAMOND CITY... CLARK HILL...
BULL SHOALS STATE PARK... ZINC...
SOUTH LEAD HILL... SNOW... PEEL...
OAKLAND...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3632 9239 3620 9291 3650 9303 3651 9299
3651 9257
TIME...MOT...LOC 1523Z 316DEG 26KT 3649 9284
226Local storm report, Sep 17, 1:57 PM CDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
157 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0139 PM TSTM WND DMG GAMALIEL 36.45N 92.23W
09/17/2014 BAXTER AR CO-OP OBSERVER
A TREE WAS BLOWN DOWN ONTO A COUNTY ROAD...AND A NUMBER
OF LARGE LIMBS WERE BLOWN DOWN.
&&
28Local storm report, Sep 17, 2:03 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
203 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0147 PM HAIL 1 S MOUNTAIN HOME 36.32N 92.38W
09/17/2014 E0.50 INCH BAXTER AR PUBLIC
PEA TO DIME SIZED HAIL REPORTED IN THE SOUTH PART OF
MOUNTAIN HOME.
&&
226Special weather statement, Sep 17, 2:31 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
231 PM CDT WED SEP 17 2014
ARZ003-004-172000-
BOONE AR-MARION AR-
231 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR BOONE AND EXTREME WESTERN MARION
COUNTIES UNTIL 300 PM CDT...
AT 229 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 3 MILES SOUTHWEST OF OMAHA...OR 13 MILES
NORTHEAST OF GREEN FOREST...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
HARRISON... WININGTON... WILLIS...
SELF... ROBERSON HOLLOW... RED BANK...
OMAHA... MYRTLE... LEAD HILL...
DIAMOND CITY... CAPPS... BERGMAN...
SOUTH LEAD HILL... RIDGEWAY... BURLINGTON...
BATAVIA... ALPENA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3631 9288 3614 9330 3650 9330 3650 9329
3651 9289
TIME...MOT...LOC 1931Z 299DEG 24KT 3641 9320
226Special weather statement, Sep 17, 2:42 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
242 PM CDT WED SEP 17 2014
ARZ007-015-016-172005-
INDEPENDENCE AR-IZARD AR-SHARP AR-
242 PM CDT WED SEP 17 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN SHARP...SOUTHEASTERN
IZARD AND NORTHERN INDEPENDENCE COUNTIES UNTIL 300 PM CDT...
AT 239 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES SOUTHEAST
OF LAKE NAVAJO TO 5 MILES SOUTHWEST OF SIDNEY...AND MOVING EAST AT 35
MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
* LOCATIONS IMPACTED INCLUDE...
SIDNEY... MT PLEASANT... CAVE CITY...
SITKA... SANDTOWN... POUGHKEEPSIE...
NELSONVILLE... MAXVILLE... LAFFERTY...
GRANGE... EVENING SHADE... CURIA...
CHARLOTTE... CENTER... AETNA...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!
LAT...LON 3622 9134 3590 9135 3589 9132 3588 9132
3580 9141 3591 9188 3624 9146
TIME...MOT...LOC 1942Z 284DEG 32KT 3615 9142 3594 9166
226Local storm report, Sep 17, 3:07 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
307 PM CDT WED SEP 17 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL HARRISON 36.24N 93.12W
09/17/2014 E1.75 INCH BOONE AR LAW ENFORCEMENT
HAIL STARTED OUT AS PENNY SIZE...INCREASED TO NICKEL
SIZE...AND NOW GOLFBALL SIZED HAIL IS FALLING.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 17, 10:23 AM CDT | Special Weather Statement | LZK | Marion | 32 min |
| Sep 17, 1:18 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Marion | 42 min |
| Sep 17, 1:57 PM CDT | Severe Thunderstorm Warning | LZK | Baxter, Fulton, Izard, Sharp | 48 min |
| Sep 17, 2:31 PM CDT | Special Weather Statement | LZK | Boone | 29 min |
| Sep 17, 2:42 PM CDT | Special Weather Statement | LZK | Sharp | 23 min |
| Sep 17, 2:48 PM CDT | Severe Thunderstorm Warning | LZK | Boone | 27 min |
| Sep 17, 3:16 PM CDT | Flash Flood Warning | LZK | Boone | 2 hr |
| Sep 17, 3:22 PM CDT | Tornado Warning | LZK | Newton, Searcy | 23 min |
| Sep 17, 3:39 PM CDT | Tornado Warning | LZK | Newton, Searcy | 21 min |
| Sep 17, 3:43 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy, Van Buren | 47 min |
| Sep 17, 3:52 PM CDT | Flash Flood Warning | LZK | Marion, Newton, Searcy | 2 hr |
| Sep 17, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Searcy, Stone, Van Buren | 33 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.